Vol. 14, No. 6, 2021

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 6, 1671–1976
Issue 5, 1333–1669
Issue 4, 985–1332
Issue 3, 667–984
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
$C^{1,1}$ regularity of degenerate complex Monge–Ampère equations and some applications
1671–1700

Jianchun Chu

Optimal asymptotic bounds for designs on manifolds
1701–1724

Bianca Gariboldi and Giacomo Gigante

Brown–Halmos characterization of multi-Toeplitz operators associated with noncommutative polyhyperballs
1725–1760

Gelu Popescu

A splitting lemma for coherent sheaves
1761–1772

Luca Studer

A controlled tangential Julia–Carathéodory theory via averaged Julia quotients
1773–1795

J. E. Pascoe, Meredith Sargent and Ryan Tully-Doyle

On the expected Betti numbers of the nodal set of random fields
1797–1816

Igor Wigman

Geometric quantization of coupled Kähler–Einstein metrics
1817–1849

Ryosuke Takahashi

Lifting in compact covering spaces for fractional Sobolev mappings
1851–1871

Petru Mironescu and Jean Van Schaftingen

Quantitative comparisons of multiscale geometric properties
1873–1904

Jonas Azzam and Michele Villa

Multipliers and operator space structure of weak product spaces
1905–1924

Raphaël Clouâtre and Michael Hartz

Liouville-type theorems for minimal graphs over manifolds
1925–1949

Qi Ding

On sharp lower bounds for Calabi-type functionals and destabilizing properties of gradient flows
1951–1976

Mingchen Xia